MAUDE Adverse Event Report: ANHUI TIANKANG MEDICAL TECHNOLOGY CO., LTD. TKMD; TKMD SAFETY NEEDLE

ANHUI TIANKANG MEDICAL TECHNOLOGY CO., LTD. TKMD; TKMD SAFETY NEEDLE
Model Number TKSN-006
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Mckesson medical-surgical, inc.Is the assembler of convenience kits that can contain the device from the manufacturer identified in section d.The item ref # and lot # reported and identified in section d have been confirmed as having been used in the assembly of convenience kits supplied by mckesson medical-surgical, inc.We have notified asprsnsopscell@cdc.Gov and barda-rqaproductacceptance@hhs.Gov for awareness.
 
Event or Problem Description
Customer reported that, on three separate occasions, tkmd needles failed to engage with the safety sheath after administration.The customer indicated that the safety feature broke off before the needle encased correctly, and the needle poked through the sheath.

Brand Name
TKMD
Common Device Name
TKMD SAFETY NEEDLE
Manufacturer (Section D)
ANHUI TIANKANG MEDICAL TECHNOLOGY CO., LTD.
no. 228, weiyi road
west development zone
tianchang, anhui province 23930 0
CH  239300
Manufacturer (Section G)
MCKESSON MEDICAL-SURGICAL, INC.
9954 mayland drive
richmond VA 23233
Manufacturer Contact
jo ann silverthorne
9954 mayland drive
richmond, VA 23233
8045532278
MDR Report Key16156877
Report Number3017368639-2022-00035
Device Sequence Number2661576
Product Code FMI
UDI-Device Identifier06934841570016
UDI-Public06934841570016
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K191644
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/05/2026
Device Model NumberTKSN-006
Device Catalogue NumberN-2510
Device Lot Number20210405
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2022
Initial Report FDA Received Date01/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown